Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An elementary proof of the Stone-Weierstrass theorem


Authors: Bruno Brosowski and Frank Deutsch
Journal: Proc. Amer. Math. Soc. 81 (1981), 89-92
MSC: Primary 46J30; Secondary 41A10, 46E15
MathSciNet review: 589143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of the Stone-Weierstrass theorem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J30, 41A10, 46E15

Retrieve articles in all journals with MSC: 46J30, 41A10, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589143-8
PII: S 0002-9939(1981)0589143-8
Keywords: Stone-Weierstrass theorem, Weierstrass theorem, approximation by subalgebras, polynomial approximation
Article copyright: © Copyright 1981 American Mathematical Society